# SDR MALA976483

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED ON APPROACH TO PIT.  CREW ACTIVATED NR 1 FIRE BOTTLE, LIGHT WENT OUT.  NO OTHER FIRE OR SMOKE INDICATIONS WERE OBSERVED.  MAINTENANCE REPLACED NR 1 CARGO FIRE BOTTLE AND BOTH SMOKE DETECTORS AS A PRECAUTION.  SECURITY AND OPS CHECKS GOOD.
